MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - MAPLE GROVE SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926024270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 02/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr.: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr id: 2134265-2018-01765, 2134265-2018-01766, 2134265-2018-01767, 2134265-2018-01776 & 2134265-2018-01778.It was reported that decreased blood flow occurred.In (b)(6) 2017, the patient presented with st elevation myocardial infarction (stemii).A 2.25x28mm synergy stent and a 2.5016 synergy stent were implanted in the distal right coronary artery (rca).In (b)(6) 2018, the patient presented with an 85-99% stenosed mid rca and a 90% restenosed distal rca.No calcification was noted.A 185cm str pt²¿ guide wire was introduced.The mid rca was treated with two synergy ii drug-eluting stents, a 2.75x16mm and a 2.75x24mm.The distal rca was treated with a 2.50x12mm synergy ii drug-eluting stent.A 3.0x20mm nc quantum balloon catheter was used for post dilatation.When the physician pulled the pt²¿ guide wire back, the wire caught behind a stent strut and approximately 10mm of the tip broke off in the distal rca stent.The physician attempted to rewire the vessel so the detached tip could be covered with a stent, but the physician was unable to advance an emerge balloon catheter to the area and the rca began to have a decreased flow.The patient was transferred by an ambulance to another hospital for a cardiac surgeon to evaluate the possibility of performing surgery to remove the detached tip.The detached tip was not removed and was left inside the patient's body.Two saphenous vein grafts (svg) were performed to the rca and the procedure was completed.No further patient complications were reported and the patient's status was stable.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7339529
Report Number2134265-2018-01777
Device Sequence Number1121675
Product Code NIQ
UDI-Device Identifier08714729840220
UDI-Public08714729840220
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2018
Device Model NumberH7493926024270
Device Catalogue Number39260-2427
Device Lot Number21343136
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2018
Initial Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;